American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Valeriy G. Bardakov and Mikhail V. Neshchadim. Upper central series for the group of unitriangular automorphisms of a free associative algebra. Contemporary Mathematics 639 (2015) 175-188.
Book volume table of contents   
View Article: PDF

[2] Pedro A. Guil Asensio and Ashish K. Srivastava. Automorphism-Invariant Modules. Contemporary Mathematics 634 (2015) 19-30.
Book volume table of contents   
View Article: PDF

[3] Stefan Catoiu. Ideals of the Enveloping Algebra $U(sl_3)$. Contemporary Mathematics 634 (2015) 53-66.
Book volume table of contents   
View Article: PDF

[4] Georgia Benkart, Samuel A. Lopes and Matthew Ondrus. A parametric family of subalgebras of the Weyl algebra I. Structure and automorphisms. Trans. Amer. Math. Soc. 367 (2015) 1993-2021.
Abstract, references, and article information   
View Article: PDF

[5] Pedro A. Guil Asensio and Ashish K. Srivastava. Additive Unit Representations in Endomorphism Rings and an Extension of a Result of Dickson and Fuller. Contemporary Mathematics 609 (2014) 117-121.
Book volume table of contents   
View Article: PDF

[6] Manfred Droste and Rüdiger Göbel. Countable random $p$-groups with prescribed Ulm-invariants. Proc. Amer. Math. Soc. 139 (2011) 3203-3216. MR 2811276.
Abstract, references, and article information   
View Article: PDF

[7] V. V. Bavula. Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic. Trans. Amer. Math. Soc. 363 (2011) 417-437. MR 2719688.
Abstract, references, and article information   
View Article: PDF

[8] V. V. Bavula. The group of order preserving automorphisms of the ring of differential operators on a Laurent polynomial algebra in prime characteristic. Proc. Amer. Math. Soc. 137 (2009) 1891-1898. MR 2480268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gábor Braun and Rüdiger Göbel. $E$-algebras whose torsion part is not cyclic. Proc. Amer. Math. Soc. 133 (2005) 2251-2258. MR 2138867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. I. Beidar, M. Bresar, M. A. Chebotar and W. S. Martindale III. On Herstein's Lie map conjectures, I. Trans. Amer. Math. Soc. 353 (2001) 4235-4260. MR 1837230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. V. Bavula and D. A. Jordan. Isomorphism problems and groups of automorphisms for generalized Weyl algebras. Trans. Amer. Math. Soc. 353 (2001) 769-794. MR 1804517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vesselin Drensky, Vladimir Shpilrain and Jie-Tai Yu. On the density of the set of generators of a polynomial algebra. Proc. Amer. Math. Soc. 128 (2000) 3465-3469. MR 1690985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jeremy Haefner and Gerald Janusz. Hereditary crossed products. Trans. Amer. Math. Soc. 352 (2000) 3381-3410. MR 1661242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles Ching-An Cheng and Arno van den Essen. Endomorphisms of the plane sending linear coordinates to coordinates. Proc. Amer. Math. Soc. 128 (2000) 1911-1915. MR 1653437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Y. Bahturin, A. Giambruno and M. Zaicev. $G$-identities on associative algebras. Proc. Amer. Math. Soc. 127 (1999) 63-69. MR 1468180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tadashi Yanai. Automorphic-differential identities and actions of pointed coalgebras on rings. Proc. Amer. Math. Soc. 126 (1998) 2221-2228. MR 1459157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jeffrey Bergen and Piotr Grzeszczuk. Invariants of skew derivations. Proc. Amer. Math. Soc. 125 (1997) 3481-3488. MR 1415574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Haefner, A. del Río and J. J. Simón. Isomorphisms of row and column finite matrix rings. Proc. Amer. Math. Soc. 125 (1997) 1651-1658. MR 1389521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mátyás Domokos. Relatively free invariant algebras of finite reflection groups. Trans. Amer. Math. Soc. 348 (1996) 2217-2234. MR 1363010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. L. Robinson. The even $C\sp *$ Clifford algebra . Proc. Amer. Math. Soc. 118 (1993) 713-714. MR 1131039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nikolaus Vonessen. Actions of linearly reductive groups on PI-algebras . Trans. Amer. Math. Soc. 335 (1993) 425-442. MR 1076618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nikolaus Vonessen. Mapping Galois extensions into division algebras . Proc. Amer. Math. Soc. 119 (1993) 1061-1068. MR 1160306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Philippe Loustaunau and Jay Shapiro. Homological dimensions in a Morita context with applications to subidealizers and fixed rings . Proc. Amer. Math. Soc. 110 (1990) 601-610. MR 1033958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia